CSpace
Existence and uniqueness of discontinuous solutions for a hyperbolic system
Huang, FM
1997
Source PublicationPROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
ISSN0308-2105
Volume127Pages:1193-1205
AbstractIn this paper, we prove the global existence and uniqueness of solutions to the Cauchy problem of a hyperbolic system, which probably contains so-called delta-waves.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000071422700006
PublisherROYAL SOC EDINBURGH
Citation statistics
Cited Times:11[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13305
Collection中国科学院数学与系统科学研究院
Affiliation1.Shantou Univ, Inst Math, Shantou 515063, Peoples R China
2.Acad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Huang, FM. Existence and uniqueness of discontinuous solutions for a hyperbolic system[J]. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,1997,127:1193-1205.
APA Huang, FM.(1997).Existence and uniqueness of discontinuous solutions for a hyperbolic system.PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,127,1193-1205.
MLA Huang, FM."Existence and uniqueness of discontinuous solutions for a hyperbolic system".PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS 127(1997):1193-1205.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, FM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, FM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, FM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.